# SDR CA990707057

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller Assy
- Condition: Misrepaired
- Location: Forward
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

(CAN) PROPELLER ASSEMBLY MISREPAIRED.
